PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994-1995 | 112 | 1 | 59-74
Tytuł artykułu

Ideal norms and trigonometric orthonormal systems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We characterize the UMD-property of a Banach space X by sequences of ideal norms associated with trigonometric orthonormal systems. The asymptotic behavior of those numerical parameters can be used to decide whether X is a UMD-space. Moreover, if this is not the case, we obtain a measure that shows how far X is from being a UMD-space. The main result is that all described sequences are not only simultaneously bounded but are also asymptotically equivalent.
Słowa kluczowe
Twórcy
autor
Bibliografia
  • [1] J. Bourgain, Some remarks on Banach spaces in which martingale difference sequences are unconditional, Ark. Mat. 22 (1983), 163-168.
  • [2] D. L. Burkholder, Martingales and Fourier analysis in Banach spaces, in: Probability and Analysis (Varenna, Italy, 1985), Lecture Notes in Math. 1206, Springer, 1986, 61-108.
  • [3] M. Defant, Zur vektorwertigen Hilberttransformation, Ph.D. thesis, Christian-Albrechts-Universität Kiel, 1986.
  • [4] N. Dinculeanu, Vector Measures, Deutscher Verlag der Wiss., Berlin, 1966.
  • [5] A. Pietsch, Operator Ideals, Deutscher Verlag der Wiss., Berlin, 1978.
  • [6] A. Pietsch, Eigenvalues and s-numbers, Akademische Verlagsgesellschaft Geest & Portig K.-G., Leipzig, 1987.
  • [7] A. Pietsch and J. Wenzel, Orthogonal systems and geometry of Banach spaces, in preparation.
  • [8] A. Zygmund, Trigonometric Series, 2nd ed., Cambridge University Press, Cambridge, 1959.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv112i1p59bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.